1-800-456-2467
Order by 2 PM EST for Same Day Shipping

More Views

Cramp Tabs (Acetaminophen): 250 packets of 2 Tablets (500 Tablets) 325 mg

Availability: In stock

SKU : MS-75585

$19.90
  • Buy 6 for $18.90 each and save 6%
  • Buy 12 for $17.96 each and save 10%

Quick Overview

• Each tablet contains: Acetaminophen 325 Mg., Pamabrom 25 Mg.
• 125 packets of 2 tablets (250 tablets) or 250 packets of 2 tablets (500 
  tablets).
• Ideal for Menstrual Relief.
• Non-drowsy formula that relieves pain from menstrual cramps, headaches 
  and muscular aches.
• Over the counter oral medication.

 Free Shipping

* Required Fields

OR

• Each tablet contains: Acetaminophen 325 Mg., Pamabrom 25 Mg.
• 125 packets of 2 tablets (250 tablets) or 250 packets of 2 tablets (500
  tablets).
• Ideal for Menstrual Relief.
• Non-drowsy formula that relieves pain from menstrual cramps, headaches
  and muscular aches.
• Over the counter oral medication.

Item ID Number: MS-75585

Purposes:

  • Menstrual Relief.
  • Non-drowsy formula that relieves pain and discomfort associated with menstrual.
  • Cramps, headaches and muscular aches.
  • Pain reliever/fever reducer Diuretic.

Contains:

  • Acetaminophen 325mg.
  • Pamabrom 25mg.

Uses:

  • Temporarily relieves water-weight gain, bloating, swelling and full feeling associated with the premenstrual and menstrual periods.

Warnings:

  • liver warning: This product contains acetaminophen. Severe liver damage may occur ifyoutake more than tabletsin24hours, which is themaximumdaily amount with other drugs containing acetaminophen.
  • Keep out of reach of children.

Stop using and ask a doctor if:

  • Symptoms do not improve pain or fever persists or gets worse.
  • New symptoms occur.
  • Redness or swelling is present.

Do Not Exceed Recommended Dosage.

Directions:

  • Do not use more than directed.
  • Adults and children: (12 years and older) Take 2 tablets every 4 to 6 hours as needed.
  • Do not take more than 8 tablets in 24 hours.

Other Information:

  • Store at room temperature 59º-86ºF(15º-30ºC).
  • Tamper-evident sealedpackets.
  • Do not use any opened or tornpackets.

Inactive Ingredients:

  • Corn starch, D&C yellow #10,FD&C blue #1, FD&C red #40, microcrystalline cellulose, povidone, stearic acid, sucrose.

Use spaces to separate tags. Use single quotes (') for phrases.

0 Review(s)


My Cart

You have no items in your shopping cart.